# SDR MASA2010121301444

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,440 hours, 12,226 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 BRAKE COLD AND AIRCRAFT PULLED TO THE RIGHT ON TAXI.  MX BLED AIR FROM BRAKE, TAXI CHECK WAS GOOD.
